# SDR YENA20160505389

- Difficulty date: May 5, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N519JB
- Make and model: Airbus A320-232
- Aircraft serial: 1398
- Aircraft time: 60,494 hours, 21,969 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 64-67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON FLOOR SUPPORT AT FRAMES 64-67, RBL 512.  REMOVED CORROSION IAW SRM 51-22-00.  R & R FLOOR SUPPORT IAW 51-72-11.
